# SDR DALA2025090906681

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 32,313 hours, 13,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7836326) LT LOWER AFT FUSELAGE SLIDE EMERGENCY LIGHT INOP. RELAMPED LT AFT LOWER FUSELAGE EMEG SLIGE LIGHT IAW B737 AMM 33-51.
